On the existence and stability of solutions of an equation with retarded argument in Hilbert space
Doklady Akademii Nauk, Tome 251 (1980) no. 1, pp. 11-14
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_251_1_a0,
author = {R. G. Aliev},
title = {On the existence and stability of solutions of an equation with retarded argument in {Hilbert} space},
journal = {Doklady Akademii Nauk},
pages = {11--14},
year = {1980},
volume = {251},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_251_1_a0/}
}
R. G. Aliev. On the existence and stability of solutions of an equation with retarded argument in Hilbert space. Doklady Akademii Nauk, Tome 251 (1980) no. 1, pp. 11-14. http://geodesic.mathdoc.fr/item/DAN_1980_251_1_a0/